# SDR 2001FA0000451

- Difficulty date: September 25, 2001
- Submitted: October 29, 2001
- Operation: General aviation
- Make and model: Bolkms BK117A1
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117150041
- Part serial: 1442
- Condition: Delaminated
- Location: Main Rotor
- Part time: 6,969 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE WAS RECEIVED FOR INSP AND EVAL.  ABRASION STRIP CRACK WAS IDENTIFIED AT BLADE STATION 2305.  PORTION OF ABRASION STRIP WAS REMOVED TO ALLOW EVALUATION OF UNDERLYING SURFACE.  SKIN WAS ALSO CRACKED WITH DELAMINATION SURROUNDING AREA.  REVIEW OF BLADE RECORDS INDICATE THAT MFG PERFORMED REPAIR ON INNER WEIGHT 1 AND 2,  CRACK IN ABRASION STRIP FROM A DRILL MARK ON INSIDE OF ABRASION STRIP IN AREA OF THIS REFERENCED REPAIR.  REPAIR PERFORMED BY MFG IS FOR INSTALLATION OF PINS THROUGH INNER WEIGHTS 1 AND 2.  THREE DRILL MARKS ON INSIDE SURFACE OF ABRASION STRIP THAT LINE UP WITH PINS INSTALLED FROM UPPER SURFACE.
